MathSciNet Relay Station
MathSciNet bibliographic data
MR287099 34.53
Fennell, R. E.; Proctor, T. G. On asymptotic behavior of perturbed nonlinear systems. Proc. Amer. Math. Soc. 31 1972 499–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement